Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: CIU (chronic idiopathic utacaria)-Post Harvoni treatment
Tig


Admin

Status: Offline
Posts: 8024
Date:
RE: CIU (chronic idiopathic utacaria)-Post Harvoni treatment
Permalink  
 


Hi Shari,

Sorry to hear about all of your current problems. None of us wants to hear about a fellow warrior experiencing side effects like this. The literature shows between 5-7% of the people on the initial trials experienced rash and itching secondary to the drugs. You're the first person I've spoken with that had long term problems with rashes. I hope your doctors have some answers for you. How about the angioedema? Did they prescribe an oral or inhaled steroid?  I hope the allergist will find something. Very often it's a reaction that can be managed.

Was treatment successful? You're about one year SVR if that's true. I hope after all this you at least killed the beast. Have they done any additional liver tests recently? AST ALT? Just curious how things are running. If you care to share a little more information on your treatment and current state of affairs, you can place the information in your signature line at the bottom of your posts. Most of us have done something like that. There are instructions on doing it, using the red link in mine. 

I know it has been a year, but lets hope in time your system will respond favorably and these issues will disappear. The old time drugs were well known for causing long term reminders as well. If there's anything I can do to help, let me know. There are a lot of good people here that are great talkers. You're welcome to vent all you want. We understand the necessity of it! Stay in touch...



__________________

Tig

61 yo GT1A - 5 Mil - A2/F3 - (1996) Non Responder, (2013) Peg/Riba/Vic SOT:05/23/13 EOT:12/04/13 SVR 1-4 years!

Hep C FAQ   Lab Ref. Ranges

Signature Line Set Up/Abbreviations   Payment Assistance

 



Newbie

Status: Offline
Posts: 2
Date:
Permalink  
 

No but it has caused me and many other people to come down with neuropathy, something that the doctors and the drug companies will not tell you about and there is no cure for neuropathy! I would sue the drug company if I knew of people wanting to start a class action suit against the company, the next problem would be to find a lawyer willing to take on " Big Pharm"
Good luck and I hope you are feeling better,

Ken

__________________
Ken Atwood


Newbie

Status: Offline
Posts: 1
Date:
Permalink  
 

Has anyone developed CIU (chronic Idiopathic Uticaria) post Harvoni tx? Finished Harvoni 8weeks tx in May 2016. January 2017 severe hives no(daily), itching no(daily), angioedema (x2)  Currently taking 360mg of Allegra twice a day  plus Zantac, (prednisone 40mg -Dr took me off, replaced with Zantac 3 weeks ago) NO RELIEF. Blood tests pending from Allergist/Immunologist DR. Diagnosed in 2008 HCV genotype b1 treatment naive. HCV unknown etiolog. No liver damage, minimal fibrosis. Doctors want me to try a "new" drug, injections weekly of  Xoliar ( anti-inflammatory was originally marketed for asthma). By the way, NEVER had HIVES my entire life, so severe hospitalized once for the angioedema, called off work twice , debilitating to say the least no. I feel like I'm going crazy, itching, moody, excessively tired, severe anxiety. I feel worse now than before treatment. Before treatment I had no major hepatic related symptoms. Any medical issues were minor....hypothyroidism, anxiety (diagnosed just as I was entering nursing program....test taking anxiety (took xanax before exams hmm) and on Zoloft for past 15 years. Feeling alone with this CIU issues, post Harvoni treatment in which the doctors so far say HAS NOT BEEN REPORTED nor has it been an ISSUE post Harvoni treatment. Any thoughts? New to forum thanks for allowing me to vent!



__________________
Shari Essique
Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.